Is It Possible-pg113321669418

2 Replies
Lori - November 28

I have been on the pill for about 3 years. I am on Levlen. which you only get your period 4 times a year. This month i got sick and was put on an antiobiotic that made the pill ineffective. I did use condoms once i got on the antiobiotic but i didn't right before i started them. I have been feeling nausea lately which might be due to the antiobiotics and i have got sick a few times. I am due to get my period on Thurday but today i had like a brownish discharge instead which hasn't happened before and especially not 4 days early.. Its ususally like clockwork when i get my period. So should i be worrying or when should i test.?

 

to Lori - November 28

Test after your af is due, if it doesnt come. Sometimes a sickness can mess up your cycle. On the other hand, you may have experienced IB, a brownish discharge which happens a few days before your expected period.

 

Becky - November 29

and if it was implantation bleeding then you might not get a positive test for a few days after your period because the HCg comes after implantation and it has to build up in your system before it will show positive. Good Luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?